Advanced Search
MyIDEAS: Login to save this article or follow this journal

Comonotonicity axioms and rank-dependent expected utility theory for arbitrary consequences

Contents:

Author Info

  • Chateauneuf, Alain

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3WXP2R1-2/2/dd102c17fc95f397276badb3f480a81e
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 32 (1999)
Issue (Month): 1 (August)
Pages: 21-45

as in new window
Handle: RePEc:eee:mateco:v:32:y:1999:i:1:p:21-45

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Segal, Uzi, 1993. " The Measure Representation: A Correction," Journal of Risk and Uncertainty, Springer, vol. 6(1), pages 99-107, January.
  2. Hong, Chew Soo & Wakker, Peter, 1996. "The Comonotonic Sure-Thing Principle," Journal of Risk and Uncertainty, Springer, vol. 12(1), pages 5-27, January.
  3. Hong Chew Soo & Epstein Larry G. & Wakker Peter, 1993. "A Unifying Approach to Axiomatic Non-expected Utility Theories: Correction and Comment," Journal of Economic Theory, Elsevier, vol. 59(1), pages 183-188, February.
  4. Quiggin, J. & Wakker, P., 1992. "The Axiomatic Basis of Anticipated Utility : A Clarification," Discussion Paper 1992-3, Tilburg University, Center for Economic Research.
  5. Wakker, Peter & Tversky, Amos, 1993. " An Axiomatization of Cumulative Prospect Theory," Journal of Risk and Uncertainty, Springer, vol. 7(2), pages 147-75, October.
  6. Chew, S. H. & Epstein, L. G., 1989. "A unifying approach to axiomatic non-expected utility theories," Journal of Economic Theory, Elsevier, vol. 49(2), pages 207-240, December.
  7. Green, Jerry R & Jullien, Bruno, 1988. " Ordinal Independence in Nonlinear Utility Theory," Journal of Risk and Uncertainty, Springer, vol. 1(4), pages 355-87, December.
  8. Segal, Uzi, 1993. "Order indifference and rank-dependent probabilities," Journal of Mathematical Economics, Elsevier, vol. 22(4), pages 373-397.
  9. George Wu & Richard Gonzalez, 1996. "Curvature of the Probability Weighting Function," Management Science, INFORMS, vol. 42(12), pages 1676-1690, December.
  10. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
  11. Uzi Segal, 1985. "The Ellsberg Paradox and Risk Aversion: An Anticipated Utility Approach," UCLA Economics Working Papers 362, UCLA Department of Economics.
  12. Schmeidler, David, 1989. "Subjective Probability and Expected Utility without Additivity," Econometrica, Econometric Society, vol. 57(3), pages 571-87, May.
  13. Quiggin, John, 1982. "A theory of anticipated utility," Journal of Economic Behavior & Organization, Elsevier, vol. 3(4), pages 323-343, December.
  14. Nakamura, Yutaka, 1995. "Rank dependent utility for arbitrary consequence spaces," Mathematical Social Sciences, Elsevier, vol. 29(2), pages 103-129, April.
  15. Tversky, Amos & Wakker, Peter, 1995. "Risk Attitudes and Decision Weights," Econometrica, Econometric Society, vol. 63(6), pages 1255-80, November.
  16. Wakker, Peter, 1993. "Additive representations on rank-ordered sets : II. The topological approach," Journal of Mathematical Economics, Elsevier, vol. 22(1), pages 1-26.
  17. Tversky, Amos & Kahneman, Daniel, 1992. " Advances in Prospect Theory: Cumulative Representation of Uncertainty," Journal of Risk and Uncertainty, Springer, vol. 5(4), pages 297-323, October.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Kirsten Rohde, 2010. "The hyperbolic factor: A measure of time inconsistency," Journal of Risk and Uncertainty, Springer, vol. 41(2), pages 125-140, October.
  2. De Waegenaere, Anja & Wakker, Peter P., 2001. "Nonmonotonic Choquet integrals," Journal of Mathematical Economics, Elsevier, vol. 36(1), pages 45-60, September.
  3. Castagnoli, Erio & LiCalzi, Marco, 2006. "Benchmarking real-valued acts," Games and Economic Behavior, Elsevier, vol. 57(2), pages 236-253, November.
  4. Alain Chateauneuf & Ghizlane Lakhnati, 2005. "From sure to strong diversification," Cahiers de la Maison des Sciences Economiques b05035, Université Panthéon-Sorbonne (Paris 1).
  5. Craig Webb & Horst Zank, 2011. "Accounting for Optimism and Pessimism in Expected Utility," The School of Economics Discussion Paper Series 1111, Economics, The University of Manchester.
  6. Michèle Cohen & Johanna Etner & Meglena Jeleva, 2008. "Dynamic Decision Making when Risk Perception Depends on Past Experience," Theory and Decision, Springer, vol. 64(2), pages 173-192, March.
  7. repec:hal:journl:halshs-00492170 is not listed on IDEAS
  8. Horst Zank, 2010. "Consistent probability attitudes," Economic Theory, Springer, vol. 44(2), pages 167-185, August.
  9. Wakker, Peter P. & Zank, Horst, 2002. "A simple preference foundation of cumulative prospect theory with power utility," European Economic Review, Elsevier, vol. 46(7), pages 1253-1271, July.
  10. Moez Abouda & Alain Chateauneuf, 2002. "Positivity of bid-ask spreads and symmetrical monotone risk aversion ," Theory and Decision, Springer, vol. 52(2), pages 149-170, March.
  11. repec:hal:journl:halshs-00211942 is not listed on IDEAS
  12. Mikhail Sokolov, 2011. "Interval scalability of rank-dependent utility," Theory and Decision, Springer, vol. 70(3), pages 255-282, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:32:y:1999:i:1:p:21-45. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.